Login | Request Account (DAF staff only)

Items where Author is "Madrid, H."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date
Jump to: Article
Number of items: 1.

Article

Manamgoda, D. S., Cai, L., McKenzie, E. H. C., Crous, P. W., Madrid, H., Chukeatirote, E., Shivas, R. G., Tan, Y. P. and Hyde, K. D. (2012) A phylogenetic and taxonomic re-evaluation of the Bipolaris - Cochliobolus - Curvularia Complex. Fungal Diversity, 56 (1). pp. 131-144. ISSN 15602745

This list was generated on Thu Jul 11 23:00:46 2024 UTC.